# SDR UF6A990603

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 252
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - DENT FOUND ON RIGHT SIDE OF AIRCRAFT FORWARD OF AFT BAGGAGE DOOR AT STATION 252AS.  MAINTENANCE REPAIRED DENT IAW BAE ATP SRM 51-60-01 AND 51-10-06.  (M)
